Injected copaxone for a year despite the severe effects. I went bald in places on my head after about 6 months. I found the injections very painful. It was really not easy to use because of the need to always inject into a different area according to a special schedule which I found difficult to maintain and the fact that I'm also a diabetic so I need to inject myself 4x a day made the whole thing really unpleasant.
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a drug review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review